# SDR TRBACPCP2010041

- Difficulty date: June 29, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN BLEND-OUT REPAIR AT FUEL PUMP CUTOUT PERMANENT REPAIR.  WAITING FOR COMPLETION OF E0 E2-57MR-401 FOR FURTHER DETAILS.  A PERMENANNT REPAIR HAS BEEN APPLIED IAW EO E2-57MR-401.
